I've read several of Kayla's "Tuesday Truth's", so now I'll give it a go for myself. I may not go as "naked" as Kayla has, but here is a start.
Since taking Prometrium and now taking Progesterone injections, I have had my share of Depression ( a possible side effect). It sure is no fun!!! I have heard the feelings described but could never relate. Well, I can now. It comes in waves, and most of the time I'm feeling pretty good. I have had my share of unexplainable crying, and just feeling down and out, and very irritable; even when I'm alone. Yesterday, I told my mom about it, it was so nice to talk to someone about it. What I've noticed is that I don't feel this way for any specific reason.. such as kids acting up, argument w/ hubby, etc... I just do. This is how I knew. I'm not sure if I'm making much sense at all, but I'm sure you get the idea...
I am still on modified bed rest, and I've been trying to stay as inactive as possible. I am so blessed to have my mom here to help me, and she has gone above and beyond!
So, "depression hurts" rings true... but I know it will get better. I'm glad for now it seems to be more like "bouts" of depression for me. Right now I feel really good. Thanks for listening!